| Catalog Number |
515060 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd protector p13-o had leakage between the protector and the vial.The following information was provided by the initial reporter: it had been reported that there had been medication leakage from the vial and protector insertion site while using p13-o.(01/29-2026-neha prasad) please confirm if the protector is assembled manually or using the assembly fixture? what medication was being used during this event? was there any user harm? --a jig was used, but it is unclear if it was used for the appropriate chemical agent.The chemical agent is diforta.The user was not harmed.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: one protector assembled with a vial was provided to our quality team for investigation.Upon inspection, it was observed the stopper was pushed inside the vial.Further evaluation identified the spike tip was damaged as it pierced the metal cap of the vial rather than the rubber stopper.This created a tear within the stopper, pushing it into the vial, which resulted in the leak reported.All products undergo visual and functional inspections throughout the manufacturing process to ensure device quality and performance, including verification that all critical dimensions meet specification.As the lot involved in this incident is unknown, a device history review cannot be performed.Based on our investigation, no product- or process-related issues were identified.The event was determined to have resulted from improper assembly between the protector and vial.Complaints for this device and the reported condition will continue to be tracked and trended.Our quality team routinely reviews collected data to identify any emerging trends.